# SDR DALA2020040102115

- Difficulty date: March 28, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 79,652 hours, 15,984 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE AT SEATS 13-20FG. MAINTENANCE REPLACED FUSE 4 BATTERY PACK M102 SYSTEM OPERATION IS NORMAL (LP6926794)
